# SDR IPXA2018062983162

- Difficulty date: June 11, 2018
- Submitted: June 29, 2018
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 72,324 hours, 13,592 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: ADA766737
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY SUB FLOOR, LT HORIZONTAL BEAM WAS CRACKED AT STA 6-73, ABOVE LONGERON 43L.  REMOVED AND REPLACED THE HORIZONTAL BEAM IAW SRM 51-31-01, 51-33-01, AND 51-35-01.
